Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Tulsa, OK

August 18, 2014Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 18, 2014, 5:59 PM CDT for Pawnee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 5:59 PM CDT (22:59 UTC)
Expired
Aug 18, 2014, 10:00 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WGUS54 KTSA 182259
FFWTSA
OKC117-190300-
/O.NEW.KTSA.FF.W.0016.140818T2259Z-140819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A NEARLY STATIONARY THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA. RADAR ESTIMATES THAT BETWEEN 3 AND 4 INCHES OF RAIN HAS 
FALLEN SINCE 5 PM...AND AN ADDITIONAL INCH IS POSSIBLE. SOME MINOR 
FLOODING HAS BEEN REPORTED IN TERLTON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  JENNINGS AND TERLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3626 9637 3616 9640 3617 9659 3628 9652

$$

LACY
1 follow-up statement
251 
WGUS74 KTSA 190111
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT MON AUG 18 2014

OKC117-190300-
/O.CON.KTSA.FF.W.0016.000000T0000Z-140819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAWNEE OK-
811 PM CDT MON AUG 18 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE COUNTY UNTIL 1000
PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. ALTHOUGH NO 
ADDITIONAL RAINFALL IS EXPECTED...RADAR ESTIMATES THAT BETWEEN 3 AND 
4 INCHES OF RAIN HAS ALREADY FALLEN...MUCH OF THIS IN THE SPAN OF AN 
HOUR AND FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
JENNINGS AND TERLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3626 9637 3616 9640 3617 9659 3628 9652

$$

LACY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:44 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 18, 2:44 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT MON AUG 18 2014

.DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS IN
RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EASTWARD THROUGH
THE REGION. THESE STORMS WILL LIKELY BE EAST OF THE FORECAST AREA
BY LATE THIS AFTERNOON/EARLY THIS EVENING AND SHOULD TEND TO
DIMINISH IN INTENSITY AND AREAL COVERAGE. NOT PLANNING ON CARRYING
A MENTION OF SHOWERS/STORMS INTO THE EVENING HOURS AT THIS TIME.
TOWARD SUNRISE...THUNDERSTORMS SHOULD DEVELOP ALONG A WARM FRONT IN
KANSAS AND MISSOURI. ALTHOUGH THERE IS SOME POTENTIAL FOR THESE
STORMS TO DEVELOP SOUTH OF THE OKLAHOMA AND ARKANSAS BORDERS...MOST
OF THE RAIN WILL REMAIN NORTH OF THE AREA. WILL CARRY A SLIGHT
CHANCE OF ADDITIONAL STORMS LATE TONIGHT AND INTO TOMORROW MORNING
IN PRIMARILY FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TO
COVER THIS POTENTIAL. THIS LOOKS TO BE THE ONLY ADDITIONAL SHOT AT
RAIN AND THUNDERSTORMS DURING THIS FORECAST PERIOD.

PROLONGED UPPER LEVEL RIDGING MORE TYPICAL OF THIS TIME OF YEAR
THAN THE ACTIVE PATTERN THE AREA HAS BEEN TREATED TO THIS SUMMER
WILL CONTINUE BUILD INTO THE CENTRAL PORTION OF THE UNITED STATES
AND PERSIST THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS FORECAST
THE RIDGE TO BREAKDOWN TOWARD THE EARLY TO MIDDLE PART OF NEXT
WEEK...BUT UNTIL THEN...ABOVE NORMAL TEMPERATURES WILL BE THE
RULE...WITH SOME POTENTIAL FOR TRIPLE DIGITS. DURING THE THURSDAY
TO FRIDAY TIME FRAME...HEAT INDICES MAY NEAR THE CRITICAL 105
DEGREE HEAT ADVISORY CRITERION...SO HEAT ADVISORIES OR POSSIBLY
EXCESSIVE HEAT WARNINGS MAY BECOME NECESSARY LATER IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  98  76  97 /  20  10  10  10
FSM   73  97  74  97 /  10  10   0  10
MLC   73  96  75  96 /  10  10   0   0
BVO   71  98  72  98 /  20  20  10  10
FYV   70  94  70  93 /  20  20  10  10
BYV   70  94  71  94 /  20  20  10  10
MKO   71  96  73  96 /  10  10   0   0
MIO   72  97  73  97 /  20  20  10  10
F10   72  95  74  95 /  10  10   0   0
HHW   71  97  73  96 /  10  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....22
Hazardous weather outlook, Aug 18, 5:20 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT MON AUG 18 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
520 PM CDT MON AUG 18 2014

...ISOLATED SEVERE WIND/HAIL POTENTIAL REMAINS THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

AN ELEVATED SEVERE WIND AND MARGINALLY SEVERE HAIL RISK WILL
ACCOMPANY THE STRONGER STORMS WHICH HAVE DEVELOPED ALONG OUTFLOW
BOUNDARIES ACROSS PORTIONS OF EASTERN OKLAHOMA.

IN ADDITION...THE SLOW MOVING STORMS WILL ALSO BRING FLASH
FLOODING POTENTIAL AS THEY DROP HEAVY AMOUNTS OF RAIN OVER A SHORT
PERIOD OF TIME ON THE SAME LOCATIONS.

HEAT INDICES OUTSIDE OF WHERE STORMS HAVE COOLED THINGS OFF THIS
AFTERNOON WILL RANGE FROM 100 TO 105 DEGREES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...

THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO TUESDAY BEFORE A
WEAK FRONTAL BOUNDARY NEAR THE REGION FINALLY LIFTS NORTHEAST. IN
THE WAKE OF THE EXITING BOUNDARY...A RIDGE OF HIGH PRESSURE ALOFT
IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS...LEADING TO HOT
AND DRY WEATHER FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TO
CLOSE OUT THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Aug 18, 4:26 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT MON AUG 18 2014

OKZ059-060-064-182215-
CREEK OK-PAWNEE OK-TULSA OK-
426 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK...EASTERN PAWNEE AND WESTERN TULSA

AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
KELLYVILLE. ANOTHER STRONG THUNDERSTORM WAS LOCATED BETWEEN WESTPORT
AND MANNFORD..MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...WESTPORT...BRISTOW...MANNFORD...KELLYVILLE AND KEYSTONE
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3623 9644 3622 9625 3619 9625 3617 9627
      3616 9624 3580 9619 3579 9619 3585 9651
TIME...MOT...LOC 2126Z 022DEG 5KT 3595 9631

LACY
Local storm report, Aug 18, 4:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     1 S POTEAU              35.04N 94.62W
08/18/2014                   LE FLORE           OK   PUBLIC

            2 TREES DOWN, ALONG WITH LOT OF TREE LIMBS. SWING SET AND
            PLAYHOUSE WAS ALSO BLOWN DOWN. TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, Aug 18, 5:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 18 2014

OKZ059-064-182230-
CREEK OK-PAWNEE OK-
503 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK AND PAWNEE

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
HALLETT...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
OILTON...SILVER CITY AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3627 9663 3631 9644 3628 9643 3627 9640
      3616 9631 3607 9630 3606 9662
TIME...MOT...LOC 2203Z 339DEG 11KT 3621 9651
Special weather statement, Aug 18, 5:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON AUG 18 2014

OKZ059-064-182300-
CREEK OK-PAWNEE OK-
529 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK AND PAWNEE

AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
TERLTON...DRIFTING SOUTH AT LESS THAN 5 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TERLTON AND HALLETT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3626 9656 3630 9650 3629 9644 3628 9643
      3628 9641 3624 9638 3618 9638 3614 9644
      3615 9653 3619 9657
TIME...MOT...LOC 2229Z 346DEG 4KT 3621 9649
Local storm report, Aug 18, 5:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     KEOTA                   35.26N 94.92W
08/18/2014                   HASKELL            OK   PUBLIC

            TREE AND ROOF DAMAGE AROUND KEOTA. TIME ESTIMATED BY
            RADAR.

&&

AEJ
Local storm report, Aug 18, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             TERLTON                 36.19N 96.49W
08/18/2014  E0.88 INCH       PAWNEE             OK   PUBLIC

            PEA TO NICKEL SIZE HAIL.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:15 AM CDTSpecial Weather StatementTSAOsage, Pawnee45 min
Aug 18, 11:32 AM CDTSpecial Weather StatementTSAMayes28 min
Aug 18, 12:47 PM CDTSpecial Weather StatementTSACherokee43 min
Aug 18, 1:13 PM CDTSpecial Weather StatementTSACherokee32 min
Aug 18, 1:15 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Aug 18, 1:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee35 min
Aug 18, 1:59 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah46 min
Aug 18, 2:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Aug 18, 2:52 PM CDTSpecial Weather StatementTSAHaskell38 min
Aug 18, 3:09 PM CDTSevere Thunderstorm WarningTSALeFlore51 min
Aug 18, 3:31 PM CDTSpecial Weather StatementTSACreek29 min
Aug 18, 3:39 PM CDTSpecial Weather StatementTSALeFlore36 min
Aug 18, 3:47 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Aug 18, 3:57 PM CDTSpecial Weather StatementTSACreek33 min
Aug 18, 4:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Aug 18, 4:26 PM CDTSpecial Weather StatementTSACreek49 min
Aug 18, 4:39 PM CDTAreal Flood AdvisoryTSACreek, Pawnee, Tulsa3 hr
Aug 18, 5:03 PM CDTSpecial Weather StatementTSAPawnee27 min
Aug 18, 5:29 PM CDTSpecial Weather StatementTSAPawnee31 min
Aug 18, 5:48 PM CDTAreal Flood AdvisoryTSAPawnee117 min
Aug 18, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Aug 18, 6:06 PM CDTSpecial Weather StatementTSACreek24 min
Aug 18, 6:31 PM CDTSpecial Weather StatementTSACreek14 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.